Journal article icon

Journal article

MODULATION INSTABILITY OF TRAVELING WAVES IN FERMI-PASTA-ULAM LATTICES

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst, Materials
DARMANYAN, S More by this author
Journal:
ZHURNAL EKSPERIMENTALNOI I TEORETICHESKOI FIZIKI
Volume:
108
Issue:
3
Pages:
904-913
Publication date:
1995-09-05
ISSN:
0044-4510
URN:
uuid:9c18539d-b592-4620-ac60-ff187cbb0f13
Source identifiers:
29868
Local pid:
pubs:29868

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP